Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

clomid side effects
kaye22 posted:
My husband and I have been trying to get pregnant for around 9 months . We just found out that im not ovulating. So my doctor put me on a medicine to get my cycle going. On day five of my cycle I started clomid. First day of clomid I was miserable . Nausea, dizziness, migraine, blurry vision and exhaustion. I am now on day 4 of it. The nausea and dizziness has calmed down but my whole body aches and im exhausted. Not to mention the hot flashes are terrible. I cant get comfortable. My doctor said its all normal and I should feel better soon. I really hope it works the first cycle. I will know in a few weeks!
meds247online responded:
Side effects of clomiphene include"022 Ovarian hyperstimulation(ranging from mild, with enlarged ovaries) "022 Hot flashes.
"022 Irritability.
"022 Nausea,
"022 abdominal pain.
"022 Headaches.
Thick cervical mucus, which sperm cannot travel through. This can be reversed with medicine or bypassed with intrauterine insemination.
"022 Breast tenderness.
"022 Blurred vision.
"022 Hair loss (very rare).
jessicaj23 responded:
Hi Kaye, I just started my clomid cycle. So far I feel every way the doctor said I was going to feel. I would love to get rid of hot flashes though. Go in tomorrow for a checkup. Good luck to you.

Spotlight: Member Stories

My husband and I have been TTC since Sept. 2009. I was diagnosed with hypothyroidism Sept 2009 and PCOS August 2010. Currently on Metformin, going on ...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.